Q. I am getting more vaginal discharge while on patch contraception. Why?

 

Questions 


Hi doctor,

I am on the Evra patch contraception. My problem is I am experiencing irregular and high volume of discharge while using the patch. And, when I stop using the patch the discharge becomes normal. What could be the possible cause for this issue?

 

 

Answered


Hello,

Welcome to dr.sitehome.info.

  • As you are taking patch as contraception, it is a combination of synthetic estrogen and progesterone. Both can affect the normal vaginal secretions in combination.
  • In normal menses, during the first 14 days only estrogen is secreted by the body. In the second 14 days, there is progesterone secretion. This is required for ovulation to occur.
  • When you take both in combination as an external source, then the internal source is inhibited and ovulation is also inhibited, so pregnancy is avoided.
  • As a minor side effect you are getting more secretion. As far as it is not foul smelling or itching, it is just normal increased secretion. Do not worry about it.

For further information consult an obstetrician and gynaecologist online –> https://www.dr.sitehome.info/ask-a-doctor-online/obstetrician-and-gynaecologist

Ask a Doctor Online

 

 

 

#am,#contraception,#discharge?,#getting,#more,#on,#patch,#vaginal,#while,I,Q.,Why

Medical Questions

Facebook Comments

Post a comment